Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table of a Weierstrass continuous non-differentiable function


Authors: Herbert E. Salzer and Norman Levine
Journal: Math. Comp. 15 (1961), 120-130
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1961-0122011-X
Corrigendum: Math. Comp. 15 (1961), 436-436.
MathSciNet review: 0122011
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. N. Singh, The Theory and Construction of Non-Differentiable Functions, Lucknow University Studies, Faculty of Science, no. 1, 1935, reprinted in Squaring the Circle and Other Monographs, Chelsea Publishing Co., New York, 1953.
  • [2] E. Goursat, A Course in Mathematical Analysis, Vol. 1, translated by E. R. Hedrick, Ginn & Co., Boston, 1904, p. 423-425.
  • [3] T. Bromwich, An Introduction to the Theory of Infinite Series, Macmillan & Co., Ltd., London, 1908, p. 490-491. Note: The proof of the sufficiency of $ ab > 1 + \tfrac{{3\pi }}{2}(1 - a)$ is not contained in the later 1926 edition.
  • [4] G. H. Hardy, ``Weierstrass's non-differentiable function,'' Trans. Amer. Math. Soc., v. 17, 1916, p. 301-325. MR 1501044
  • [5] Nat. Bur. Standards Appl. Math. Ser. No. 5, Table of Sines and Cosines to Fifteen Decimal Places at Hundredths of a Degree, U. S. Government Printing Office, Washington 25, D. C., 1949. MR 0030289 (10:740d)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0122011-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society